Irritable Bowel Syndrome (IBS) Community
So worried that I may have cervical cancer, not IBS!
About This Community:

This forum is an un-mediated, patient-to-patient forum for questions and support regarding Irritable Bowel Syndrome (IBS) issues such as: Aggravating Factors, Alternative Therapies, Anxiety, Constipation, Depression, Diagnosis, Diarrhea, Drugs, Hormonal Changes, Living With - Managing IBS, Medications – Drugs, Nutrition, Pain, Prevention, Research, Stress, Support Groups, Symptoms, Treatment

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

So worried that I may have cervical cancer, not IBS!

Hi there,

I am so worried about cervical cancer. To start at the beginning I started getting really bad pelvic pain and headaches, which my doctor said was probably stress causing the headache and could be IBS for the pain. Anyway, I had them for 3 months until my doctor advised me to stop taking my birth control for a while. I did stop taking it for three months and both stopped. I was in no more pain so I started taking them again last month. Towards the end of my first pack I started getting pelvic pain again, had my period - no more pain than normal. I am halfway through my second pack and I have had the pain since taking the very first tablet. Ive tried taking the peppermint capsuals again and they are not doing anything! I have been on the pill for about 5 years, so could I only just be gettign side effects? Could it be my pill causing these problems, because im so worried as a symptom of cervical cancer is pelvic pain which doesnt relent! I should probably add that im only 24 so I have never had a smear test. Im so worried, and would really appreciate any advice!!
4 Comments Post a Comment
Blank
Avatar_f_tn
Welcome to the IBS community!  If you are concerned about cervical cancer, I would recommend seeing a gynecologist about this.
Blank
Avatar_n_tn
Do you think I need to?
Blank
Avatar_f_tn
Probably not, but if it is something you are stressing over then it might be a good idea.
Blank
Avatar_f_tn
you could have endometriousis (not sure of spelling). You should see a gynecologist.....I had pelvic pain and headaches while on the pill and it was endometriousis, which can be taken care of fairly easily if you catch it early.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Irritable Bowel Syndrome (IBS) Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Digestive Answerers
974371_tn?1364538460
Blank
Margot49
Central Valley, CA
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON
Avatar_m_tn
Blank
me_just34
8975356_tn?1400951030
Blank
keeleyzinc0100
Asheville , NC
212161_tn?1391090750
Blank
heartfluttersflyawayplz
hoschton, GA